# SDR 9509169976

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- System (JASC): 5241 · Galley Doors
- Part: Fitting
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK IN THE GALLEY SERVICE DOOR NR 2 BEAM AFT END FITTING.  REPLACED FITTING PER SRM 51-30-10.
